MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4067/s0034-98872007000300013

Медицинская библиотека · Revista medica de Chile · 2007

[Cyclosporine-induced gingival hyperplasia: report of one case].

Bahamondes Carlos, Godoy Jorge

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

Gingival enlargement can be an adverse effect of cyclosporine A and nifedipine use. It has a high relapse rate if the drugs are not discontinued. There is a genetic predisposition to the development of this condition and dental biofilm can also play a role. We report a 64 years old male who received a renal allograft and was treated with cyclosporine and nifedipine. He required six surgical interventions for generalized gingival enlargement. After the sixth relapse, the patient was subjected to a periodontal treatment to eliminate the dental biofilm, which decreased the rate of recurrence of gingival enlargement.

Для цитирования: Bahamondes Carlos, Godoy Jorge. [Cyclosporine-induced gingival hyperplasia: report of one case].. Revista medica de Chile. 2007. DOI: 10.4067/s0034-98872007000300013.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.